| Catalog Number |
60122271 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025 the "device was being used to inject a contrast/saline mix to view coronary arteries during procedure and when physician let go of syringe after injection the syringe spun by itself in counterclockwise direction.".
Additional Manufacturer Narrative
It was reported that on (b)(6) 2025 the "device was being used to inject a contrast/saline mix to view coronary arteries during procedure and when physician let go of syringe after injection the syringe spun by itself in counterclockwise direction." the customer reported there were no visible defects noticed on the syringes.There was no report of any patient injury or adverse event.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.